# SDR USAA2010050390879

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 66,160 hours, 29,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 460 LAS - EEL - FLASHLIGHT FOR AFT FLIGHT ATTENDANT JUMPSEAT (FWD-FACING) INOPERATIVE.  MAINTENANCE REPLACED BATTERY FOR AFT F/A FLASHLIGHT.
